MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 ROLLER PUMP PRO VERSION; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 ROLLER PUMP PRO VERSION; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 10-80-00Z
Medical Device Problem Code Increased Pump Speed (1501)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H11: livanova deutschland manufactures the s5 roller pump pro version.The incident occurred in (b)(6), italy.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report stating that a s5 roller pump showed the following abnormal behaviors frequently: it rotated faster on its own, it got stuck and it was not possible to rotate it manually either.The event occurred in-service.There was no patient involvement.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
A livanova field service engineer was dispatched the customer, returned the pump to livanvoa and replaced it with a loaner.Initial investigation of the complained pump found no error message.The pump is mechanically tough.The possible explanation is that substance may have fallen on the pump which has oxidized everything and makes it difficult to turn the rotor.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H 11; device was returned to customer.Prior to test run of the device, the error could not be confirmed.Device has been cleaned, disinfected and visually checked, no issue identified.To solve the issue, the following parts has been replaced: clamp for tubing and s5 pump cover 150.Preventive maintenance completed and test run for 24 hrs performed and no issue observed: during complete procedure no error occurred - device works error-free.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
According to the complaints database review, no further issues have been submitted for this unit since its installation in 2021, neither a concerning trend has been detected.Based on the above facts and considering the results of device inspection, it cannot be ruled out that the most likely root cause of the reported case was a temporary failure of the pump, possibly linked to dirt and oxidation, that was fixed during the technical inspection of the unit.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
S5 ROLLER PUMP PRO VERSION
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key19928507
Report Number9611109-2024-00354
Device Sequence Number8235026
Product Code DTQ
UDI-Device Identifier04033817902713
UDI-Public(01)04033817902713(11)210520
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210130
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-80-00Z
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Supplement Date Received by Manufacturer08/12/2024
11/29/2024
12/24/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date09/11/2024
12/20/2024
01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown